PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 171-182
Tytuł artykułu

Translation foliations of codimension one on compact affine manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Consider two foliations ${\cal F}_1$ and ${\cal F}_2$, of dimension one and codimension one respectively, on a compact connected affine manifold $(M,\nabla)$. Suppose that $\nabla_{T{\cal F}_1} T{\cal F}_2\subset T{\cal F}_2$; $\nabla_{T{\cal F}_2} T{\cal F}_1\subset T{\cal F}_1$ and $TM = T{\cal F}_1\oplus T{\cal F}_2$. In this paper we show that either ${\cal F}_2$ is given by a fibration over $S^1$, and then ${\cal F}_1$ has a great degree of freedom, or the trace of ${\cal F}_1$ is given by a few number of types of curves which are completely described. Moreover we prove that ${\cal F}_2$ has a transverse affine structure.
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
171-182
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Geometría y Topología, Facultad de Ciencias Ap. 59, Universidad de Málaga, 29080 Málaga, Spain
Bibliografia
  • [1] R. Brouzet, P. Molino and F. J. Turiel, Géométrie des systèmes bihamiltoniens, Indag. Math. (N.S.) 4(3) (1993), 269-296.
  • [2] G. Châtelet and H. Rosenberg, Manifolds which admit ${\bf R^n}$ actions, Inst. Hautes Études Sci. Publ. Math. 43 (1974), 245-260.
  • [3] G. Darboux, Leçons sur la Théorie générale de Surfaces, Gauthier-Villars, Paris.
  • [4] C. Godbillon, Feuilletages: études géométriques, Progr. Math. 98, Birkhäuser, 1991.
  • [5] I. M. Gelfand and I. Zakharevich, Webs, Veronese curves, and Bihamiltonian systems, J. Funct. Anal. 99 (1991), 150-178.
  • [6] G. Hector, Quelques exemples de feuilletages-Espèces rares, Ann. Inst. Fourier (Grenoble) 26(1) (1976), 239-264.
  • [7] G. Hector and U. Hirsch, Introduction to the Geometry of Foliations. Part B, Aspects Math. E3, Friedr. Vieweg & Sohn, Braunschweig/Wiesbaden, 1987.
  • [8] R. Sacksteder, Foliations and pseudo-groups, Amer. J. Math. 87 (1965), 79-102.
  • [9] B. Seke, Sur les structures transversalement affines des feuilletages de codimension un, Ann. Inst. Fourier (Grenoble) 30(1) (1980), 1-29.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p171bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.